MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE PUSH; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE PUSH; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number 7137
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.An unknown boston scientific (bsc) balloon catheter was used; however, the shaft was broke.The procedure was completed with a non-bsc device.There were no patient complications nor injuries reported.
 
Additional Manufacturer Narrative
B3 date of event: used the first date of the month of the aware date as no event date was provided.
 
Additional Manufacturer Narrative
B3 date of event: used the first date of the month of the aware date as no event date was provided.D4 lot number: updated to 0030792385.
 
Event or Problem Description
It was reported that shaft break occurred.An unknown boston scientific (bsc) balloon catheter was used; however, the shaft was broke.The procedure was completed with a non-bsc device.There were no patient complications nor injuries reported.It was further reported that the device was a 1.50mm x 12mm emerge push balloon catheter.
 
Additional Manufacturer Narrative
Device evaluated by mfr.Returned product consisted of an emerge push balloon catheter.The device was visually and microscopically examined.There was a separation of the hypotube 20cm from the strain relief.There were numerous kinks to the hypotube.There was contrast in the inflation lumen and blood in the guidewire lumen.The balloon was tightly folded, and the tip of the device was damaged.Product analysis confirmed the reported break as there was separation to the device.B3 date of event: used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description

Brand Name
EMERGE PUSH
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17026026
Report Number2124215-2023-27188
Device Sequence Number19818741
Product Code LOX
UDI-Device Identifier08714729805991
UDI-Public08714729805991
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K121196
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/31/2023
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/06/2025
Device Model Number7137
Device Catalogue Number7137
Device Lot Number0030792385
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/12/2023
Supplement Date Received by Manufacturer06/06/2023
07/27/2023
Initial Report FDA Received Date05/30/2023
Supplement Report FDA Received Date06/18/2023
07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown